# SDR Q06E2014FA0000368

- Difficulty date: May 16, 2014
- Submitted: June 6, 2014
- Operation: General aviation
- Aircraft: N2318F
- Make and model: Cessna 210E
- Aircraft serial: 21058518
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12805041
- Part serial: 310
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR FAILED TO PROVIDE FUNCTION, GEAR UNLOCK FAILED AND WAS FORCED OVER LOCK, INCORRECT PARTS FOUND INSTALLED IN ACTUATOR, ACTUATOR RECEIVED BY INSTALLING AGENCY FOLLOWING O/H BY REPAIR STATION.
